# SDR 2006UALA00933

- Difficulty date: March 30, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 39,762 hours, 29,342 cycles
- Engine: Ge CFM56*
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Burned
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT BOOST PUMP CONNECTOR BURNED TO PUMP ASSEMBLY.  THE LEAKAGE OBSERVED WAS VERIFIED AND CAUSED BY  A LOCALIZED OVERHEATING  OF THE CONNECTOR PINS THAT  RESULTED IN DAMAGE TO THE SEAL AROUND PIN 2. THE CAUSE FOR THE EXCESSIVE OVERHEATING IN THE CONNECTOR PIN AREA IS UNKNOWN. REPLACED FUEL BOOST PUMP. DEFECTIVE PUMP WAS MADE SERVICABLE.
